# SDR REXA2014120800920

- Difficulty date: December 1, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 24,296 hours, 215 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE LE CHAFED IN THREE LOCATIONS MEASURING 0.040 INCHES, 0.033 INCHES, & 0.014 INCHES DEEP.  REPAIRED IAW REO 601R-57-52-004.
